# SDR LR7A2017092801197

- Difficulty date: September 28, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 56,581 hours, 33,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: LS5064
- Condition: Corroded
- Location: Bs 677-697
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-13 CHECK,  FOUND CABIN UNDERFLOOR BS 677 TO 697, RBL 14 STIFFENER CORRODED, WL 126. REPLACED THE STIFFENER IAW SRM 51-60, AND 51-70.
